# SDR SWAA2021111537724

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT B.S. 787+10-807; 827+3-827+15 AND 847+11-847+15; R.B.L. 45.5; W.L. 208.1. ; / [01] COMPLETED STEPS 1;2;3; [02] VERIFIED COMPLETION OF ALL CORROSION REMOVAL STEPS; [03] APPLIED CHEMICAL CONVERSION COATING AND ONE LAYER OF ALUMINIZED EPOXY PRIMER TO REWORKED AREA IAW SRM 51-20-01 AND SOPM 20-41-04; [04] VERIFIED CORRECTIVE ACTIONS 3
